# SDR SWAA2021061180668

- Difficulty date: June 7, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Mount
- Condition: Deteriorated
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT MOUNT AT FWD GALLEY AREA (1 EA).  REPLACED INSOLATOR MOUNT ON ENTRY DOOR CUT OUT AT FWD GALLEY AREA (1EA) IAW B737-700 SRM 51-40-02.
